Support group for people who take Norvasc, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I have glaucoma not sure yet which type . Recently went on 5mg norvasc generic twice a day, I'm also in stage 3 kidney disease. From what I've been reading on this website it looks the norvasc will definitely have an adverse effect on the glaucoma. They want to have me take hydrochlorothiazide @ 12.5 mg and that , as I read will also have an adverse effect. What can you tell me about these two drugs in reference to the progress of kidney disease.
Beverly Shafer Please help
Question created 5 days 18 hours ago
I have severe anxiety and I just discovered that Niacin in a fairly high dose can help. The problem is I take NORVASC 5MG a day for blood pressure and Ranauds syndrome and I found out these two, Niacin and Norvasc have a bad interaction. I was hoping on using Niacin for my anxiety because I don't want to take SSRI's. Has anybody out there tried this and done ok with it?
Post created 4 weeks 1 day ago
I have been taking NORVASC 5 mg. daily for several years. Now I have been diagnosed with atypical parkinson's. So far, PSP has been ruled out. Does NORVASC along with LISINOPRIL40 MG. daily and BYSTOLIC 1O MG daily cause or contribute to unsteady gait, difficulty speaking and confusion?
Question created 1 month 4 weeks ago
How do I overcome night sweats from taking Noravasc 2.5mg?
Post created 1 month 4 weeks ago
Before taking Amlodipine my wife had a series of questions for the doctor who recommended that I take it. I asked the Dr if I had his consent to record my questions and his answers in regards to the safety of taking this medication. Prior to taking 5mg Amlodipine I have never been on any drug for more than a month, which was pain meds related to an injury. The two drugs were not combined at the same time, but after only being on Amlodipine for roughly 8 months I feel an odd sense of depression that I have never experienced in my life. Sometimes I have thoughts about not having a desire to live, but allow me to make it absolutely clear, I have made no attempts. All this depression and thoughts of not caring about living have been as recent as 6-8 weeks. It's as if I am in a fog, zombie-like at times, my mind feels as though I am betraying it. I know myself well enough and this is not how I think, something is effecting this behavior and I think it's my blood pressure medication. I have notified my physician and spoke, I stopped taking the drug 4-5 days ago. He says that the drug will be out of my system in 8 days from when last taking it. Quite honestly I lost a lot of faith in the doctor, the idea that I wasn't given a straight answer on the onset of taking this drug is reckless at best. If He knew there were side effects, even as rare as they are, according to him, then why didn't he schedule a follow up visit to check on me after prescribing it? In my humble opinion, that is absolutely fucking irresponsible for any doctor to practice medicine in this manner. It may sound as if I want to join some kind of class action lawsuit, but nothing is further from the truth. My only desire is to find common-likeminded folks who are experiencing very much the same side effects that I am.
Post created 6 months 2 weeks ago
What are the side effects for prevpac and amlodipine besylate? First time taking this. What do i expect? If i need an approval from my doc, it must be a reason
Post created 7 months 1 week ago
Passed 7 stones in Jan. 2017, looking for answers to why.
Post created 8 months 4 weeks ago
Had HBP when Dr. put me on 5mg Amlodipine several years ago, History of murmur but no stenosis at that time. Early 2016 developed what I thought was shortness of breath, tests revealed NO LUNG PROBLEM. Least exertion caused "weakness." (Hard to describe) but recovered within seconds or couple minutes of stopping exertions. Echo this past week, Jan. 2017, revealed stenosis of both valves. Also on 20 units insulin, injection.
Post created 10 months 2 weeks ago
I have been talking Norvasc for almost 2 years, i had bad headaches for many years and since trying Norvasc my headaches are mostly gone. But I think it is causing memory loss. I would like feedback from others, thanks
Post created 1 year 3 months ago
Just got on norvasc. When does happens to me it's usually only one. Today I had a deep skip beat. Got dizzy and I really felt it in my chest
Post created 1 year 4 months ago
- Page 1